# SDR FDEA201310252615

- Difficulty date: October 25, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970100002A
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAPS T/E LOWER SURFACE HAS NUMEROUS DENTS.  FOUND WITHIN LIMITS IAW SRM 57-52-12, FIG 101, DETAIL IV.   TWO DENTS, PUNCTURED, REPAIRED DENTS IAW SRM 57-52-12 AND SRM 51-77-12, PARA 4B.   MAJOR REPAIR.
